# SDR DHLA201100045

- Difficulty date: April 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE WHEEL TUNNEL- SUPPORT ANGLE CRACKED STA -50.000.  REMOVED SUPPORT ANGLE IAW SRM 51-3-0.  FABRICATED SUPPORT ANGLE (AL2024T3 0.040") IAW SRM 53-2-0 PG 1. CLEANED, TREATED AND PRIMED SUPPORT ANGLE IAW SRM 51-1-8B. INSTALLED SUPPORT ANGLE IAW SRM 51-3-0 WITH SAME FASTENERS, SRM 51-3-1 (TORQUE).
